Archive: 09/28/2009

Web-based in-service training requires new skills

Mona Nilsen from the Department of Education and Didactics, University of Gothenburg, has analysed continued professional development within the food production industry, a sector with a generally low level ...

dateSep 28, 2009 in Other
shares0 comments 0

Heparin can cause skin lesions

Heparin, a commonly used anticoagulant, can cause skin lesions, reports a study in CMAJ (Canadian Medical Association Journal). Skin lesions caused by heparin may indicate the presence of a life-threatening decrease in t ...

dateSep 28, 2009 in Cancer
shares0 comments 0

Study shows parents back junk-food ban in schools

(PhysOrg.com) -- The issues surrounding children being overweight or obese plague society. In fact, the prevalence of these rates has tripled in the past three decades. But the University of Alberta's Paul ...

dateSep 28, 2009 in Health
shares0 comments 0